# SDR HEEA978863

- Difficulty date: January 13, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N5748M
- Make and model: Bell 214ST
- Aircraft serial: 28102
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Part number: 214031803103
- Condition: Mis Mfg
- Location: Cockpit
- Stage of operation: IN
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

WINDOW TRANSITION 3/8" TOO WIDE.  WINDOW LAYS ON RETAINER PUSHING WINDOW UP TO CAUSE GAP BETWEEN WINDOW AND RETAINER.  THE WINDOW HAS NO EXCESS TO POSITION FOR CORRECT RIVET SPACING.
